On uniqueness of mild solutions for dissipative stochastic evolution equations

Marinelli C, Röckner M (2010)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(3): 363-376.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Marinelli, Carlo; Röckner, MichaelUniBi
Abstract / Bemerkung
In the semigroup approach to stochastic evolution equations, the fundamental issue of uniqueness of mild solutions is often "reduced" to the much easier problem of proving uniqueness for strong solutions. This reduction is usually carried out in a formal way, without really justifying why and how one can do that. We provide sufficient conditions for uniqueness of mild solutions to a broad class of semilinear stochastic evolution equations with coefficients satisfying a monotonicity assumption.
Stichworte
monotone operators; reaction-diffusion equations; Stochastic PDE; Poisson measures
Erscheinungsjahr
2010
Zeitschriftentitel
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Band
13
Ausgabe
3
Seite(n)
363-376
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1929609

Zitieren

Marinelli C, Röckner M. On uniqueness of mild solutions for dissipative stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2010;13(3):363-376.
Marinelli, C., & Röckner, M. (2010). On uniqueness of mild solutions for dissipative stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13(3), 363-376. https://doi.org/10.1142/S0219025710004152
Marinelli, C., and Röckner, M. (2010). On uniqueness of mild solutions for dissipative stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13, 363-376.
Marinelli, C., & Röckner, M., 2010. On uniqueness of mild solutions for dissipative stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13(3), p 363-376.
C. Marinelli and M. Röckner, “On uniqueness of mild solutions for dissipative stochastic evolution equations”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 13, 2010, pp. 363-376.
Marinelli, C., Röckner, M.: On uniqueness of mild solutions for dissipative stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 13, 363-376 (2010).
Marinelli, Carlo, and Röckner, Michael. “On uniqueness of mild solutions for dissipative stochastic evolution equations”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13.3 (2010): 363-376.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar